# SDR ERAA064510

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N291EH
- Make and model: Bolkms BO105S
- Aircraft serial: S842
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 1901350000
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT HAS ERRATIC READINGS.
